Headaches after CCSVI

A forum to discuss Chronic Cerebrospinal Venous Insufficiency and its relationship to Multiple Sclerosis.

Headaches after CCSVI

Postby Vee1012 » Tue Jul 06, 2010 4:09 am

I had the balooning in Frankfurt on 25th June and at first I helt a lot better and had lots of improvements. I have had really bad headaches the past 5 days and I am worried that this means that there are new lesions because it feels really odd. Can anybody help or has anybody had the same?

Thanks
Verity
User avatar
Vee1012
Getting to Know You...
 
Posts: 16
Joined: Mon May 31, 2010 3:00 pm

Advertisement

Postby costumenastional » Tue Jul 06, 2010 4:24 am

Are you on any anticoagulants? Some of them (Plavix for instance) can make you feel like that.
There is also a chance for your headaches to be caused from altered blood flow inside your skull.

I wouldnt worry too much except if you were experiencing headaches before the operation. Only then you should be thinking of restenosis so early.

Anyway, contact your doctor please.
User avatar
costumenastional
Family Elder
 
Posts: 740
Joined: Sat Jan 31, 2009 4:00 pm
Location: Greece

Postby Vee1012 » Tue Jul 06, 2010 4:30 am

Thanks.

I did get headaches before but not like this. It feels like something is moving inside my head. I keep doing and saying things wrong aswell which makes it even more worrying.
The only thing I am on since the treatment is aspirin. Do you think I should be on anything else then?
User avatar
Vee1012
Getting to Know You...
 
Posts: 16
Joined: Mon May 31, 2010 3:00 pm

Postby costumenastional » Tue Jul 06, 2010 4:46 am

I dont think because i dont really know. But even if i knew, i cant prescribe drugs to you ;)
What i think is that you should have a little talk with the surgeon who operated on you asap on this matter. Most doctors prescribe drugs just to be on the safe side. You dont need a clot or something. But your doctors is the one to decide.

I am on Plavix for 3 months and aspirin and daflon for six.

Personally, i d take whatever is happening to you as a sign that the treatment really changed something that had to be changed, you know what i mean? I really dont think that it ll be like that for ever. Try to rest and give it some time. Things are now different inside your brain.

Hope it ll help your MS to subside.

Many of us have experienced weird stuff post op, believe me. Stay calm and let us know when this resolves. Because it most probably will.

WHATEVER YOU DO, KEEP YOUR DOCTOR INFORMED AT ALL TIMES.
User avatar
costumenastional
Family Elder
 
Posts: 740
Joined: Sat Jan 31, 2009 4:00 pm
Location: Greece

Postby Vee1012 » Tue Jul 06, 2010 5:06 am

Thank you so much for the reassurance I will contact the surgeon now.
User avatar
Vee1012
Getting to Know You...
 
Posts: 16
Joined: Mon May 31, 2010 3:00 pm

Postby costumenastional » Tue Jul 06, 2010 5:09 am

dont mention it. be safe.
User avatar
costumenastional
Family Elder
 
Posts: 740
Joined: Sat Jan 31, 2009 4:00 pm
Location: Greece

Postby TMrox » Tue Jul 06, 2010 5:11 am

Hi Vee1012,

I developed terrible daily migraines after my transverse myelitis (lesion c3-c5).

Immediately after the angioplasty these migraines went away. However, I had a weird throbing in the head that lasted for a couple of days. I had experienced that weird throbing days after my last MRI, and my neurologist could not explain why.

Well, my vascular surgeon told me that the weird throbing was a related to the contrast used in the venography (and also used in MRIs). He also told me that the throbing was going to stop days later.

I just drank plenty of liquids. I did not take aspirins as the throbing did not cause pain or major discomfort. You should inform your vascular doctor and ask what to do.
User avatar
TMrox
Family Elder
 
Posts: 263
Joined: Tue Jun 01, 2010 3:00 pm

Postby Vee1012 » Tue Jul 06, 2010 5:21 am

Thank you. I have just emailed him now so hopefully I will get a response shortly
User avatar
Vee1012
Getting to Know You...
 
Posts: 16
Joined: Mon May 31, 2010 3:00 pm

headaches

Postby Peaches1 » Tue Jul 06, 2010 7:21 pm

Headaches have gotten better since procedure. I got 2 stents on left jug and am on Plavix for 3mos I am glad I got stents so don't have to worry about restenosis
Good Luck
Mino/Copaxone, IVIG
LDN, Prokarin
</li>
User avatar
Peaches1
Family Member
 
Posts: 25
Joined: Wed Nov 25, 2009 4:00 pm
Location: Texas

Postby Vee1012 » Wed Jul 07, 2010 12:57 am

Thanks, do you think the stents are better then?
User avatar
Vee1012
Getting to Know You...
 
Posts: 16
Joined: Mon May 31, 2010 3:00 pm

Postby concerned » Wed Jul 07, 2010 10:11 am

Stents can cause iatrogenic stenosis and might be dangerous.
concerned
 

Postby Interrupted » Wed Jul 07, 2010 10:23 am

concerned wrote:Stents can cause iatrogenic stenosis and might be dangerous.


Erm... care to elaborate??
User avatar
Interrupted
Family Elder
 
Posts: 200
Joined: Sun Jan 14, 2007 4:00 pm
Location: UK

Postby concerned » Wed Jul 07, 2010 10:29 am

Interrupted wrote:
concerned wrote:Stents can cause iatrogenic stenosis and might be dangerous.


Erm... care to elaborate??


Dr. Sclafani said:
2. stents have the risks of in-stent stenosis leading to loss of the vein completely...certainly do not want to put one there for a physiological distensible narrowing


Somewhere else he used the word iatrogenic, as I have many times in talking about the risks of this procedure.
[/quote]
concerned
 

Expect Headaches

Postby MarkW » Thu Jul 08, 2010 2:50 am

I would expect headaches after balloon venoplasty. As you have altered the blood flow through the CNS the brain will react. Our brains do not have many sensory nerves, they are unlike our skin. Pain is the basic sensation of something happening in the brain, it is a defense mechanism to damage.

A headache will not tell you if you are experiencing a positive or negative impact from de-stenosing your veins. My advice is to drink lots of fluids and keep off alcohol and caffeine. Paracetamol may be used if the pain troubles you. Do not use Aspirin or NSAIDs (eg Ibuprofen) as they may interfere with your blood thinning drugs. If the pain is severe or intense in one area, please contact your Surgeon/Radiologist who performed the venoplasty or your family doctor.

Kind regards,
MarkW
Mark Walker - Oxfordshire, England. Registered Pharmacist (UK). 11 years of study around MS.
Mark's CCSVI Report 7-Mar-11:
http://www.telegraph.co.uk/health/8359854/MS-experts-in-Britain-have-to-open-their-minds.html
User avatar
MarkW
Family Elder
 
Posts: 1149
Joined: Thu Oct 19, 2006 3:00 pm
Location: Oxfordshire, England

Postby Vee1012 » Thu Jul 08, 2010 6:42 am

Thanks for your advice. I am on aspirin every day which the surgeon advised but the headaches seem to have subsided a little. I think I am just worried because a lot of my previous symptoms have reoccurred and with the headaches I thought that they could be new lesions.
User avatar
Vee1012
Getting to Know You...
 
Posts: 16
Joined: Mon May 31, 2010 3:00 pm


Return to Chronic Cerebrospinal Venous Insufficiency (CCSVI)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: frodo


Contact us | Terms of Service